# SDR AALA20160210008

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 88,170 hours, 40,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118436
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY AFT SIDE OF CANT FRAME, STATION 1510 HAS WEAR FROM TAIL CONE, RUBBING ON LOWER RT SIDE.  INSTALLED SPLICE REPAIR IAW SRM 51-70-05 FIGURE 1 WITH PROVISIONS IAW EA 258078.  ACFT IN BASE MX.
